Excedrin Pain Reliever, Spearmint, Fast Dissolving Tablets - 32ea

Excedrin Pain Reliever, Spearmint, Fast Dissolving Tablets  - 32ea
  • S3 image

Excedrin Pain Reliever, Spearmint, Fast Dissolving Tablets - 32ea

  • SKU: 101763

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

DISCONTINUED BY MANUFACTURER. FOR YOUR INFORMATION PURPOSES, WE HAVE KEPT THIS ITEM PLACEMENT AS COURTESY TO OUR CUSTOMERS

You may search for a related or another product by using the search field above.

Do not use more than directed (see overdose warning). Adults and Children Over 12 Years of Age and Over: Allow 2 QuickTabs to dissolve fully on the tongue every 6 hours; for best taste, do not chew. Do not take more than 8 QuickTabs in 24 hours. Children Under 12 Years of Age: Ask a doctor. Read all directions and warnings before use. Store at 20-25 degrees C (68-77 degrees F). Non-USP for dissolution.

Active Ingredients: Acetaminophen (500 mg), Caffeine (65 mg). Inactive Ingredients: Aminoalkyl Methacrylate Copolymers, Citric Acid, Colloidal Silicon Dioxide, Crospovidone, Distilled Acetylated Monoglycerides, Ethylcellulose, Flavors, Magnesium Stearate, Mannitol, Methacrylester Copolymer, Polyvinyl Acetate, Povidone, Propylene Glycol, Propyl Gallate, Silica Gel, Sodium Lauryl Sulfate, Sucralose, Talc.

Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other products containing acetaminophen. Taking more than directed may cause liver damage. Stop use and ask a doctor if new symptoms occur; painful area is red or swollen; symptoms do not get better or worsen; pain gets worse or lasts for more than 10 days; fever gets worse or lasts more than 3 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Tamper-Evident inner unit. Do not use if foil seal is torn or broken.